Posted by: Razz | 2009-04-08

Colour change


I got injured 2 years ago on my right wrist and from Dec last year it has been sore.A doctor injected me with depo-medrol but still the pain is there.Now they tell me that my ligament is torn.Now my wrist chaged from brown to so light and it is spreading up my hand,Could this be the result of that injury or something else.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Razz
You probably need to see an orthopedic specialist if the Depo Medrol injection did not work. We usually take a step wise approach, first anti-inflammatories, physio, then cortisone like DMedrol, if that does not work and operation may be necessary.
Is it the skin that changed colour? This may be an unrelated problem called vitiligo
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.